Access count of this item: 96

Files in This Item:
File Description SizeFormat 
1057-5.pdf344.81 kBAdobe PDFView/Open
Title: On the number of crossed homomorphisms from a finite cyclic $p$-group to a finite $p$-group (Cohomology of Finite Groups and Related Topics)
Authors: Takegahara, Yugen
Author's alias: 竹ヶ原, 裕元
Issue Date: Aug-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1057
Start page: 38
End page: 40
URI: http://hdl.handle.net/2433/62318
Appears in Collections:Cohomology of Finite Groups and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.